# SDR A6WA201140590

- Difficulty date: May 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 191,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 250 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 250.00, STRINGER 27-26R HAS .1250 SKIN DAMAGE (NR8).  DRILLED OUT DAMAGE AT FS 250.00 TO 265.00, STRINGER 27-26R AND INSTALLED NAS 1097AD-4, RIVET IAW REO 601R-53-00-418.
